# SDR AALA202505060216

- Difficulty date: March 17, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,657 hours, 30,210 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5323533320100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO COMPARTMENT SPLICE AT FR 35.1 BETWEEN S29R AND S31R. REPLACED SPLICE PER SRM 51-72-11.
